BibTeX record journals/adcm/ToshniwalD21

download as .bib file

@article{DBLP:journals/adcm/ToshniwalD21,
  author    = {Deepesh Toshniwal and
               Michael DiPasquale},
  title     = {Counting the dimension of splines of mixed smoothness},
  journal   = {Adv. Comput. Math.},
  volume    = {47},
  number    = {1},
  pages     = {6},
  year      = {2021},
  url       = {https://doi.org/10.1007/s10444-020-09830-x},
  doi       = {10.1007/s10444-020-09830-x},
  timestamp = {Thu, 11 Feb 2021 11:54:29 +0100},
  biburl    = {https://dblp.org/rec/journals/adcm/ToshniwalD21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics